×

Found 784 Documents (Results 1–100)

A product shape manifold approach for optimizing piecewise-smooth shapes. (English) Zbl 07789180

Nielsen, Frank (ed.) et al., Geometric science of information. 6th international conference, GSI 2023, St. Malo, France, August 30 – September 1, 2023. Proceedings. Part I. Cham: Springer. Lect. Notes Comput. Sci. 14071, 21-30 (2023).
MSC:  49Q10 35Q30 53Z05
PDFBibTeX XMLCite
Full Text: DOI arXiv

On the spaces of \((d+d^c)\)-harmonic forms and \((d+d^\Lambda)\)-harmonic forms on almost Hermitian manifolds and complex surfaces. arXiv:2310.10304

Preprint, arXiv:2310.10304 [math.DG] (2023).
BibTeX Cite
Full Text: arXiv

Topological properties of closed \(\widetilde{\mathrm{G}}_2\), \(\mathrm{SL}(3;\mathbb{C})\) and \(\mathrm{SL}(3;\mathbb{R})^2\) forms on manifolds. arXiv:2309.16771

Preprint, arXiv:2309.16771 [math.AT] (2023).
BibTeX Cite
Full Text: arXiv

Collected works of William P. Thurston with commentary: IV. The geometry and topology of three-manifolds: with a preface by Steven P. Kerckhoff. Edited by Benson Farb, David Gabai and Steven P. Kerckhoff. (English) Zbl 1507.57005

Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-6391-5/hbk; 978-1-4704-6836-1/ebook; 978-1-4704-5164-6/set). xvii, 316 p. (2022).
PDFBibTeX XMLCite

Collected works of William P. Thurston with commentary: I. Foliations, surfaces and differential geometry. Edited by Benson Farb, David Gabai and Steven P. Kerckhoff. (English) Zbl 1527.57001

Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-6388-5/hbk; 978-1-4704-6833-0/ebook; 978-1-4704-5164-6/set). xxi, 759 p. (2022).
PDFBibTeX XMLCite

On topologically trivial automorphisms of compact Kähler manifolds and algebraic surfaces. (English) Zbl 1479.14053

PDFBibTeX XMLCite
Full Text: DOI arXiv

Homogeneous measures and positive Alexandrov curvature. (English. Russian original) Zbl 1477.60015

J. Math. Sci., New York 257, No. 5, 652-661 (2021); translation from Probl. Mat. Anal. 111, 91-98 (2021).
PDFBibTeX XMLCite
Full Text: DOI

Deformations of noncompact Calabi-Yau manifolds, families and diamonds. (English) Zbl 1464.32012

Comparin, Paola (ed.) et al., Geometry at the frontier. Symmetries and moduli spaces of algebraic varieties. 2016–2018 workshops, Universidad de la Frontera, Pucón, Chile, November 2016, November 2017, November 2018. Providence, RI: American Mathematical Society (AMS). Contemp. Math. 766, 117-132 (2021).
PDFBibTeX XMLCite
Full Text: DOI arXiv

A Simons type integral inequality for closed submanifolds in the product space \(\mathbb{S}^n\times\mathbb{R}\). (English) Zbl 1476.53088

MSC:  53C42 53A10 53C20
PDFBibTeX XMLCite
Full Text: DOI

The pluricanonical systems of a product-quotient variety. (English) Zbl 1456.14058

Neumann, Frank (ed.) et al., Galois covers, Grothendieck-Teichmüller theory and dessins d’enfants. Interactions between geometry, topology, number theory and algebra. Proceedings from the London Mathematical Society Midlands regional meeting and workshop, Leicester, UK, June 4–7, 2018. Cham: Springer. Springer Proc. Math. Stat. 330, 89-119 (2020).
PDFBibTeX XMLCite
Full Text: DOI arXiv

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field